# SDR QXEA0101485

- Difficulty date: September 3, 2001
- Submitted: September 11, 2001
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 39,622 hours, 48,773 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CORROSION FOUND ON CLIPS AT LOWER END OF NR 2, NR 3 NR 4 RIBS ON INBOARD WALL OF LEFT SIDE OF COLLECTOR FUEL TANK. REMOVED CORROSION AND REPLACED HI LOCKS AND TREATED AREA IAW F28 SRM 51-01-01 AND SRM 51-10-04.
